# SDR M7KA20110501#4173

- Difficulty date: April 28, 2011
- Submitted: May 1, 2011
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Aircraft time: 3,610 hours, 6,994 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Misrepaired
- Location: Tailboom
- Part time: 3,610 hours, 6,994 cycles
- Component: Tailboom
- Component part number: 350A2300600151
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSP A CRACK WAS DISCOVERED RADIATING FROM THE INSIDE LOWER AFT RT CORNER OF THE TAILBOOM TAIL CONE CUTOUT FOR THE HORIZ STABILIZER.  AN OVER LYING SKIN DOUBLER WAS NOT CRACKED AND OBSCURED THE CRACK FROM EASY VIEWING.   WITH THE HORIZ STABILIZER REMOVED THE CRACK WAS EASILY VIEWED FROM THE LT SIDE OF THE TAILBOOM LOOKING ACROSS THE TAILBOOM INTERIOR.  AN APPROVED REPAIR FROM THE MFG IS BEING IMPLEMENTED THAT HAS A LOWER EXTENSION ON THE DOUBLER TO HELP REINFORCE THE TAIL CONE OPENING AND STOP DRILLS THE CRACK.  NEWLY DELIVERED TAILBOOMS NOW HAVE DOUBLERS THAT EXTEND BOTH ABOVE AND BELOW THE HORIZ STABILIZER TAIL CONE CUTOUT TO PREVENT CRACK DEVELOPMENT.
